MAUDE Adverse Event Report: DENTIUM USA SUPERLIN; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTIUM USA SUPERLIN; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number FX4014SWC
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx4014swc was removed on (b)(6) 2017 due to failure to osseointegrate 3 months and 2 weeks after implantation.The doctor indicated that periodontal disease may have cased the implant removal.The patient has history of hypertension and has been recovered without complications.

Brand Name
SUPERLIN
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key6936522
Report Number3005503242-2017-00085
Device Sequence Number461369
Product Code DZE
UDI-Device IdentifierD755FX4014SWC0
UDI-PublicD755FX4014SWC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date04/27/2024
Device Model NumberFX4014SWC
Device Catalogue NumberFX4014SWC
Device Lot NumberD25RB034S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR